# SDR DALA2025071605350

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,342 hours, 29,597 cycles
- Engine: Cfmint CFM565A5
- Engine time: 58,028 hours, 28,608 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Cable
- Condition: Sheared
- Location: Egt System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3161-ATB-RETURNED TO BIS DUE TO RIGHT ENGINE EGT OVER LIMIT. EMERGENCY WAS DECLARED.  EGT LIMIT WAS NOT REACHED. MTC FOUND VBV INTERCONNECTING CABLE SHEARED AT NUMBER 9 POSITION VBV DOOR. REPLACED MASTER ACTUATOR, STOP MECHANISM, MOTOR, AND SHAFT. MIP.
